Certain hypergeometric identities deducible by using the beta integral method
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1673-1681
https://doi.org/10.4134/BKMS.2013.50.5.1673
Published online September 1, 2013
Junesang Choi, Arjun K. Rathie, and Hari M. Srivastava
Dongguk University, Central University of Kerala, University of Victoria
Abstract : The main objective of this paper is to show how one can obtain eleven new and interesting hypergeometric identities in the form of a single result from the old ones by mainly employing the known beta integral method which was recently introduced and used in a systematic manner by Krattenthaler and Rao \cite{Kr-Ra}. The results are derived with the help of a generalization of a well-known hypergeometric transformation formula due to Kummer. Several identities including one obtained earlier by Krattenthaler and Rao \cite{Kr-Ra} follow as special cases of our main results.
Keywords : generalized hypergeometric function ${}_pF_q$, Gamma function, Pochhammer symbol, Beta integral method, Kummer's formula, generalization of Kummer's formula
MSC numbers : Primary 33C70, 33C06; Secondary 33C90, 33C05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd